Communications in Mathematical Physics

Localization for some continuous random Schrödinger operators

Frédéric Klopp

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 167, Number 3 (1995), 553-569.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104272158

Mathematical Reviews number (MathSciNet)
MR1316760

Zentralblatt MATH identifier
0820.60044

Subjects
Primary: 82B44: Disordered systems (random Ising models, random Schrödinger operators, etc.)
Secondary: 47B80: Random operators [See also 47H40, 60H25] 47N50: Applications in the physical sciences 81Q10: Selfadjoint operator theory in quantum theory, including spectral analysis

Citation

Klopp, Frédéric. Localization for some continuous random Schrödinger operators. Comm. Math. Phys. 167 (1995), no. 3, 553--569. https://projecteuclid.org/euclid.cmp/1104272158


Export citation